# SDR YENA2024060300809

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 10,461 hours, 1,540 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 10146002
- Part serial: LSGCAL6822
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,149 hours, 3,377 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS)' REF LOG PAGE 3970765, ITEM 1 POWER PLANT ENGINEERING AFTER BSI OF #2 ENG REVIEW ADVISED ENGINE REQUIRES REPLACEMENT; REF DEFECT 3970767, ITEM 1 (REM/INS ENG 2 PER TC A320-71-00-51-400-802-1. TESTS OK.  A/C OK FOR SERVICE) FOR REPLACEMENT OF ENG 2.' (SUPPLEMENTAL TO FOLLOW)
